MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Codes Break (1069); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00007.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 10 out of 12 reports that are being submitted as initial individual mdrs.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptic, which is consistent with a lens that was handled during insertion.Furthermore, a detached haptic was observed, which is similar to the reported complaint issue per the initial report, but does meet the definition of a ¿bent/broken¿ haptic per the dc-haptic damaged definition per (b)(4), and therefore cannot confirm the complaint.The lens was cleaned, and no further cosmetic issues were observed.Dimensional inspection was performed on the remaining haptic and measured within specifications.¿dc-device partially delivered¿ could not be confirmed, because the lens was returned outside/without a cartridge tip.The complaint issues could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that one additional complaint was received for this production order, however is not related to this event.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens had been partially inserted into the patient's right eye when it was found that there was a bent/broken haptic.Procedure was completed with a backup lens of the same model and diopter.The outcome does not significantly interfere with the activities of daily life and the patient has recovered.No further information available.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12168096
Report Number2648035-2021-00050
Device Sequence Number4052264
Product Code HQL
UDI-Device Identifier05050474531680
UDI-Public(01)05050474531680(17)240809
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR